# SDR UALA2011011300212

- Difficulty date: January 13, 2011
- Submitted: January 20, 2011
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 85,393 hours, 13,617 cycles
- Engine: Pwa PW4060
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Shutoff Valve
- Part number: 79027013
- Part serial: 113
- Condition: Faulty
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF HPSOV RT ENGINE EICAS.  HPSOV REPLACED UNDER PTT SEQUENCE  NR 3936001.  ACCOMPLISHED HIGH POWER RUN PER JRH.  BLEED LIGHT & EICAS RIGHT BLEED MSG PRESENT.  TROUBLESHOT FURTHER AND REPLACED RIGHT BLEED CARD. 2ND HIGH PWR RUN ACCMP AS PER JRH.  SAME INDICATIONS AS FIRST RUN.  REF SVC TIP 36-10-00 P10A PARAGRAPH 2B.  THIS IS NORMAL OPS FOR THIS FLEET AT THIS PHASE OF FLT.  DURING SECOND RUN WITH ENG BLEEDS ON AND PACKS ON NO BLEED OR EICAS MESSAGE PRESENT.  WITH PACKS OFF BLEED AND EICAS MSG PRESENT.  AS PER SVC TIP THIS IS A NORMAL CONDITION AS NO BLEED DEMAND PRESENT.  REPLACED HPSOV IAW AMM.
